# SDR IPXA11M64663

- Difficulty date: February 7, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK PIT 3 EA HOLES IN FLOOR.  DAMAGE FOUND TO EXCEED LIMITS IN EO MD11-5320-17899-H. FABRICATED 3 NEW FLOORBOARD IAW MD11-5320-34874-B. PANEL CURED, REPAIR COMPLETE REF MD11-5320-34874-B.
